Share Facebook


03-18-2016, 06:39 PM   #1
Strawberrymilkflump
 
Join Date: Jan 2016
Laxatives

Bought some laxatives since I've been so constipated. I got lightheaded trying to go before even when I was squatting. It says on the packet not to use if you have stomach or bowel issues though and you take two before bed
03-18-2016, 09:50 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would call your doctor.
03-19-2016, 07:09 AM   #3
shamrock15
Forum Monitor
 
Join Date: Apr 2011
Location: ottawa, Ontario

My Support Groups:
I agree with Ron - check with your doctor. There are lots of reasons for constipation and some are aggravated by laxatives. Best to check first with someone who knows your details.
03-19-2016, 07:09 AM   #4
shamrock15
Forum Monitor
 
Join Date: Apr 2011
Location: ottawa, Ontario

My Support Groups:
I agree with Ron - check with your doctor. There are lots of reasons for constipation and some are aggravated by laxatives. Best to check first with someone who knows your details.
Reply

Thread Tools


All times are GMT -5. The time now is 02:51 AM.
Copyright 2006-2017 Crohnsforum.com